# SDR GLBA20110121F

- Difficulty date: January 21, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 26,047 hours, 43,110 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 11462002469
- Condition: Damaged
- Location: Stabilon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE LT STABILON T/E DAMAGED 1.25", 19.375" FROM FUSELAGE AND 26.75" FROM OTBD EDGE.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-55-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
